MathSciNet Relay Station
MathSciNet bibliographic data
MR2412931 (2009d:65017) 65D05 (34A05)
Abdulaziz, O.; Hashim, I.; Momani, S. Application of homotopy-perturbation method to fractional IVPs. J. Comput. Appl. Math. 216 (2008), no. 2, 574–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement